×

Found 1,137 Documents (Results 1–100)

On the asymptotic stability and ultimate boundedness of solutions of a class of nonlinear systems with delay. (English. Russian original) Zbl 1522.34093

Differ. Equ. 59, No. 4, 441-451 (2023); translation from Differ. Uravn. 59, No. 4, 435-445 (2023).
MSC:  34K12 34K20
PDFBibTeX XMLCite
Full Text: DOI

Projector approach to constructing the asymptotics of solution of initial value problems for weakly nonlinear discrete systems with small step in the critical case. (English. Russian original) Zbl 1511.39009

Differ. Equ. 59, No. 1, 74-86 (2023); translation from Differ. Uravn. 59, No. 1, 73-84 (2023).
MSC:  39A22 39A12 34D05
PDFBibTeX XMLCite
Full Text: DOI

On the partial stability problem for nonlinear discrete-time stochastic systems. (English. Russian original) Zbl 1475.93114

Autom. Remote Control 82, No. 9, 1554-1567 (2021); translation from Avtom. Telemekh. 2021, No. 9, 116-132 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software